# SDR DALA2018061303982

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 56,097 hours, 18,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LAV PAN SUPPORT INTERCOSTAL CORRODED. LOC STA 1540 TO 1560 BETWEEN STR 27R AND 29R. NEW INTERCOSTAL FABRICATED. MATCH DRILLED PER MFG DWG 146N3650 OK TO ASSEMBLE PAN PARTS OFF AC INSTALLED UPPER LAV PAN SUPPORT TO LAV PAN LAV PAN INSTALLED ON NR001.
